# SDR UPS06247079

- Difficulty date: May 23, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 53,598 hours, 41,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Ram Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS660 LT CRACK ON OB SUPPORT ANGLE FOR RAM AIR INTAKE DUCTING AT FASTENER LOCATION.  REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-30-02.  FABRICATED SUPPORT ANGLE AND HEAT TREATED IAW SRM 51-20-1.  INSTALLED SUPPORT ANGLE IAW SRM 5 1-30-02.
